# SDR AALA20111206TUL12

- Difficulty date: December 6, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 56,588 hours, 15,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER ON FUSELAGE FRAME AT STATION 365 LEFT BUTTLINE 30.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-10-51-2R 1.
